# SDR WX0A2015091472858

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,292 hours, 42,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11413
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, TAIL CONE EMER LIGHT INOPERATIVE & ALL THREE TAIL CONE LIGHTS VERY DIM.  REPLACED BOTH POWER SUPPLIES & ONE EMER EXIT IDENTIFIER LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00 & 33-53-01.
